Order for Guest
Your shopping cart is empty.
VIFF AMP

VIFF AMP Summit

Next | VIFF AMP
October 4, Annex


The VIFF AMP summit welcomes music supervisors, composers and post-production experts to engage in panels and workshops that explore the essential role of music in film and highlight growing opportunities for recording artists. Global sound trends, how mediums like gaming, advertising and social media have changed the landscape, composing and music supervision are but a few of the topics that will be covered. VIFF AMP also invites local talent to take to the stage at evening events including the VIFF LIVE Artist Showcase and Music BC’s SOUNDOFF.

 

Presented by
Canada

In Partnership with


With Support From



Full Conference Pass only  $96 | $70 Students

Pass includes access to:
VIFF AMP conference day - Oct. 4, 10am - 4pm, Annex
The State of the Art: The Composer Landscape in 2018 - Oct. 3, 6:00pm, Pyatt Hall
VIFF Live Artist Showcase - Oct. 3, 8pm, Annex
Music BC's Sound Off - Oct 4, 7pm, Annex

BUY A FULL CONFERENCE PASS

 

Sessions

International Sounds Marketplace

60 min.
THU, Oct. 4, 10AM – 11AM
An in-depth look into music and motion from a diverse group of music and film panellists focusing on emerging marketplaces, global trends and ways to connect with new music and compositions in a modern world. This panel will be valuable for all filmmakers and musicians wanting to grow their careers and learn about new angles on music in all forms of film and media.

Composure in Composing

60 min.
THU, Oct. 4, 11:30AM – 12:30PM
What does it take to build a full-time career in composing for film, TV, games, ads and more? A diverse group of composers get together for an informal session on their experience, tricks of the trade and getting ahead in the ever-changing world of composition. From stock to Star Wars, learn about the whole spectrum of possibilities for the use of music in motion.

Everywhere Music

60 min.
THU, Oct. 4, 1:30PM – 2:30PM
How has the world of music in games, ads and social media changed the landscape? Are we seeing more innovative ways in which music is being used in different mediums or has it become a world of quantity over quality? Speakers from the local games industry, international ad agencies and post-production studios will speak to the methods of curation and completion of content projects.

Adventures in Sync

60 min.
THU, Oct. 4, 3PM – 4PM
A deep dive into the magic and craft of today’s world of music supervision. This eclectic group of speakers will showcase key scenes from their music supervision past and present in order to provide a lens on the process of syncing music in all forms of film and media. If you are a songwriter, director, local musician, composer, label or publisher, this will be a unique behind-the-scenes conversation not to be missed.

Conference Pass


Promotional Code

  • If you have a promotion, please enter the Access Code here:

Community Partner
Community Partner logo